Extreme fatigue

Hi there ,

Please can anyone offer some advice . I had an iron transfusion about five weeks ago which totally floored me for a week . My consultant about two weeks ago prescribed vitamin b1 b2 b 12 I am having some good days but not that many . My brain fog is still bad my work colleagues think I'm putting it on which I'm not . I still have dizziness extreme fatigue migraines every day and nitemares at night . I am taking 75mg levothyroxine in the morning along with 10mg t3 and then the b vitamins .

I cannot stop crying at nite and sometimes during the day when I'm not working . I'm only 38 but feel like a hundred will it ever end lol. Many thanks for taking the time to read this really appreciate it and all your kind advice in the past :) thanks Angie

3 Replies

  • Angie56,

    If you post recent thyroid results and ranges members will be able to advise whether you are optimally medicated on Levothyroxine.

    It will probably take 6-8 weeks before you start feeling the benefit of the B vits your consultant has prescribed. Make sure you take the supplements at least 2 hours away from your Levothyroxine and T3.

  • Hi Clutter ,

    Thanks so much for your kind reply I appreciate it so much . Sorry I didn't realise as I take my levothyroxine first thing in the morning and then I have been taking the bvitamins and berocca and t3 together about half or an hour later . Please can you tell me can I take t3 with levothyroxine as I have been doing that also . I got the iron infusion about five weeks ago but it doesn't seem to have worked either . Many thanks Clutter in advance :)

  • Angie56,

    You can take T3 and Levothyroxine together but take the other supplements 2 hours away (4 hours for calcium, iron and vitamin D).

    I hope the iron infusion is having a delayed effect and symptoms improve soon.

You may also like...